# SDR AALA202201318928

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 16,980 hours, 6,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
